Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A class of $ \mathbb{Z}^d$ shifts of finite type which factors onto lower entropy full shifts


Author: Angela Desai
Journal: Proc. Amer. Math. Soc. 137 (2009), 2613-2621
MSC (2000): Primary 37B10; Secondary 37B40
Published electronically: March 25, 2009
MathSciNet review: 2497473
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if a $ \mathbb{Z}^d$ shift of finite type with entropy greater than $ \log N$ satisfies the corner gluing mixing condition of Johnson and Madden, then it must factor onto the full $ N$-shift.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37B10, 37B40

Retrieve articles in all journals with MSC (2000): 37B10, 37B40


Additional Information

Angela Desai
Affiliation: Department of Biology, Chemistry, and Mathematics, University of Montevallo, Montevallo, Alabama 35115
Address at time of publication: Department of Mathematics, Anne Arundel Community College, 101 College Parkway, Arnold, Maryland 21012
Email: avdesai@aacc.edu

DOI: https://doi.org/10.1090/S0002-9939-09-09381-2
Keywords: Shift of finite type, entropy
Received by editor(s): March 28, 2007
Received by editor(s) in revised form: September 22, 2007
Published electronically: March 25, 2009
Communicated by: Jane M. Hawkins
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.